# SDR REXA2021050600295

- Difficulty date: April 27, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 34,807 hours, 34,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200479
- Condition: Corroded
- Location: Bs 333 S22r
- Part time: 34,807 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 STR 22R FWD SIDE OF FRAME HAS CORROSION AROUND RIVETS.  REMOVED AND REPLACED FRAME SECTOR IAW CRJ 200 SRM 51-40-11,51-42-06 AND 51-42-20.
